U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

why is it that when i drink vitamins i get heart palpitations?

2 doctor answers2 doctors weighed in
Dr. Bryan Levey
Pediatrics 27 years experience
Unsure: Are the vitamins you're drinking part of an energy drink? Are you drinking, or do the vitamins contain caffeine?
Dr. Jason Burke
Anesthesiology 25 years experience
Energy drinks: Many vitamin drinks have caffeine or similar substances in them. Kola nut extract has caffeine. They may also contain ephedra or similar substances. Some vitamins can cause issues at high levels, take a look at the vitamin content of what you are drinking and make sure you are not taking in enormous doses. Also, see what herbal additives are in there.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 24, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.